# SDR 2003UALA00771

- Difficulty date: October 11, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 17,413 hours, 2,237 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Emergnecy Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ON WITH SWITCHES IN NORMAL POSITION DURING ARRIVAL.  SECURED EMERGENCY  LIGHTS SWITCH GUARD AT DOOR 1L.
